Google Scholar: citations
On the analytic integrability of the 5-dimensional Lorenz system for the gravitiy-wave activity
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)

Date: 2014
Abstract: The 5-dimensional Lorenz system for the coupled Rosby and gravity waves has exactly two independent analytic first integrals.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Agraïments: The second author has been partially supported by Marie Curie grant IEF-234559, and would like to thank the Centre de Recerca Matemàtica, Barcelona, for its hospitality. Finally, the third author is partially supported by NNSF of China grant No. 11271252, by RFDP of Higher Education of China grant No. 20110073110054.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Analytic first integral ; 5–dimensional Lorenz system
Published in: Proceedings of the American Mathematical Society, Vol. 142 Núm. 2 (2014) , p. 531-537, ISSN 1088-6826

DOI: 10.1090/S0002-9939-2013-11773-9

5 p, 607.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-03-06

   Favorit i Compartir